# SDR SWAA2022022192889

- Difficulty date: July 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR THRESHOLD IS CORRODED AND BROKEN IN HALF / REMOVED AND REPLACED COCKPIT DOOR THRESHOLD IAW AMM 25-27-21-000-801 STEP 2.E.1(B) AND AMM 25-27-21-400-801 STEP 3.E.(6) 56522U 02AUG18
